Alert archive / Texas / Red Flag Warnings in 2011

Red Flag Warning 23, NWS Fort Worth, TX

September 3, 201127 counties in Texas

NWS Fort Worth, TX issued this red flag warning at Sep 3, 2011, 3:33 PM CDT for 27 counties in Texas. It took effect at Sep 4, 2011, 12:00 PM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Sep 3, 2011, 3:33 PM CDT (20:33 UTC)
In effect from
Sep 4, 2011, 12:00 PM CDT
Expired
Sep 4, 2011, 8:00 PM CDT
In force
8 hr
Issued by
NWS Fort Worth, TX
All 27 counties

Anderson County, TX, Bell County, TX, Bosque County, TX, Coryell County, TX, Dallas County, TX, Ellis County, TX, Falls County, TX, Freestone County, TX, Hamilton County, TX, Henderson County, TX, Hill County, TX, Hopkins County, TX, Hunt County, TX, Johnson County, TX, Kaufman County, TX, Lampasas County, TX, Leon County, TX, Limestone County, TX, McLennan County, TX, Milam County, TX, Mills County, TX, Navarro County, TX, Rains County, TX, Robertson County, TX, Rockwall County, TX, Tarrant County, TX, Van Zandt County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 81 km from the middle of the area, began a volume at 20:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 8.6 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2011-09-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 34 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2011-09-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -66 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
34 J/kg
Mixed-layer CIN
-338 J/kg
Mixed-layer LCL
1477 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
-66 m²/s²
0-3 km storm-relative helicity
-39 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

573 
WWUS84 KFWD 032033 AAA
RFWFWD

URGENT - FIRE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
333 PM CDT SAT SEP 3 2011

TXZ135-146>148-160>162-174-175-040000-
/O.NEW.KFWD.FW.W.0023.110904T1800Z-110905T1200Z/
/O.EXT.KFWD.FW.A.0015.110905T1200Z-110906T0200Z/
/O.CON.KFWD.FW.W.0022.000000T0000Z-110904T0000Z/
HENDERSON-NAVARRO-FREESTONE-ANDERSON-FALLS-LIMESTONE-LEON-MILAM-
ROBERTSON-
333 PM CDT SAT SEP 3 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...
...RED FLAG WARNING IN EFFECT FROM 1 PM SUNDAY TO 7 AM CDT MONDAY...
...FIRE WEATHER WATCH NOW IN EFFECT FROM MONDAY MORNING THROUGH
MONDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM SUNDAY TO 7 AM CDT MONDAY.

* WIND...NORTHEAST WINDS THROUGH THIS EVENING WILL BE AROUND 20 MPH 
  WITH GUSTS UP TO 25 MPH. WINDS ON SUNDAY AND MONDAY WILL BE 
  NORTH AT 15 TO 25 MPH WITH GUSTS TO 35 MPH.

* HUMIDITY...LOWEST HUMIDITIES THIS EVENING WILL BE AROUND 20
  PERCENT. LOWEST HUMIDITIES ON SUNDAY WILL BE AROUND 30 PERCENT
  AND WILL DROP TO 12 TO 20 PERCENT ON MONDAY.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

A RED FLAG WARNING MEANS THAT EXTREME FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND
WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT
WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT
OFFICE.

&&

$$

TXZ134-142>145-156>159-040000-
/O.NEW.KFWD.FW.W.0023.110904T1800Z-110905T1200Z/
/O.EXT.KFWD.FW.A.0015.110905T1200Z-110906T0200Z/
ELLIS-MILLS-HAMILTON-BOSQUE-HILL-LAMPASAS-CORYELL-BELL-MCLENNAN-
333 PM CDT SAT SEP 3 2011

...RED FLAG WARNING IN EFFECT FROM 1 PM SUNDAY TO 7 AM CDT MONDAY
FOR GUSTY WINDS AND LOW HUMIDITY...
...FIRE WEATHER WATCH NOW IN EFFECT FROM MONDAY MORNING THROUGH
MONDAY EVENING...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM SUNDAY TO 7 AM CDT MONDAY.

* WIND...NORTH AT 15 TO 25 MPH WITH GUSTS TO 35 MPH.

* HUMIDITY...AROUND 30 PERCENT ON SUNDAY AND BETWEEN 12 AND 20
  PERCENT ON MONDAY.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

A RED FLAG WARNING MEANS THAT EXTREME FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND
WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT
WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT
OFFICE.

&&

$$

TXZ091>095-100>107-115>123-129>133-141-040000-
/O.EXT.KFWD.FW.A.0015.110905T1200Z-110906T0200Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-COMANCHE-
333 PM CDT SAT SEP 3 2011

...FIRE WEATHER WATCH NOW IN EFFECT FROM MONDAY MORNING THROUGH
MONDAY EVENING FOR ALL OF NORTH TEXAS...

* WIND...NORTH AT 15 TO 25 MPH WITH GUSTS TO 35 MPH.

* HUMIDITY...12 TO 20 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

DUNN
5 follow-up statements
292 
WWUS84 KFWD 032354
RFWFWD

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
654 PM CDT SAT SEP 3 2011

TXZ135-146>148-160>162-174-175-040930-
/O.EXP.KFWD.FW.W.0022.000000T0000Z-110904T0000Z/
/O.CON.KFWD.FW.W.0023.110904T1800Z-110905T1200Z/
/O.CON.KFWD.FW.A.0015.110905T1200Z-110906T0200Z/
HENDERSON-NAVARRO-FREESTONE-ANDERSON-FALLS-LIMESTONE-LEON-MILAM-
ROBERTSON-
654 PM CDT SAT SEP 3 2011

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM SUNDAY TO 7 AM
CDT MONDAY FOR GUSTY WINDS AND LOW HUMIDITY...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING
THROUGH MONDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY...
...RED FLAG WARNING WILL EXPIRE AT 7 PM CDT THIS EVENING FOR
GUSTY WINDS AND LOW HUMIDITY...

* WIND...WINDS ON SUNDAY AND MONDAY WILL BE NORTH AT 15 TO 25 MPH
  WITH GUSTS TO 35 MPH.

* HUMIDITY...LOWEST HUMIDITIES ON SUNDAY WILL BE AROUND 30
  PERCENT AND WILL DROP TO 12 TO 20 PERCENT ON MONDAY.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY.
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT EXTREME FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND
WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT
WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT
OFFICE.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

TXZ134-142>145-156>159-040930-
/O.CON.KFWD.FW.W.0023.110904T1800Z-110905T1200Z/
/O.CON.KFWD.FW.A.0015.110905T1200Z-110906T0200Z/
ELLIS-MILLS-HAMILTON-BOSQUE-HILL-LAMPASAS-CORYELL-BELL-MCLENNAN-
654 PM CDT SAT SEP 3 2011

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM SUNDAY TO 7 AM
CDT MONDAY FOR GUSTY WINDS AND LOW HUMIDITY......FIRE WEATHER
WATCH NOW IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING
THROUGH MONDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY......FIRE
WEATHER WATCH NOW IN EFFECT FROM MONDAY MORNING THROUGH MONDAY
EVENING...

* WIND...NORTH AT 15 TO 25 MPH WITH GUSTS TO 35 MPH.

* HUMIDITY...AROUND 30 PERCENT ON SUNDAY AND BETWEEN 12 AND 20 
  PERCENT ON MONDAY.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

A RED FLAG WARNING MEANS THAT EXTREME FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND
WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT
WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT
OFFICE.

&&

$$

TXZ091>095-100>107-115>123-129>133-141-040930-
/O.CON.KFWD.FW.A.0015.110905T1200Z-110906T0200Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-COMANCHE-
654 PM CDT SAT SEP 3 2011

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING
THROUGH MONDAY EVENING FOR ALL OF NORTH TEXAS...

* WIND...NORTH AT 15 TO 25 MPH WITH GUSTS TO 35 MPH.

* HUMIDITY...12 TO 20 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$
636 
WWUS84 KFWD 040915
RFWFWD

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
415 AM CDT SUN SEP 4 2011

TXZ134-135-142>148-156>162-174-175-041715-
/O.EXT.KFWD.FW.W.0023.110904T1700Z-110905T0100Z/
/O.CON.KFWD.FW.A.0015.110905T1200Z-110906T0200Z/
ELLIS-HENDERSON-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-FREESTONE-
ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-LEON-
MILAM-ROBERTSON-
415 AM CDT SUN SEP 4 2011

...RED FLAG WARNING NOW IN EFFECT FROM NOON TODAY TO 8 PM CDT
THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR LOCATIONS ALONG
AND SOUTH OF A LINE FROM GOLDTHWAITE TO WAXAHACHIE TO ATHENS...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING
THROUGH MONDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR ALL OF
NORTH TEXAS...

* WIND...AFTERNOON WINDS TODAY WILL BE NORTH AT 20 TO 30 MPH WITH
  GUSTS TO 40 MPH. WIND SPEEDS ON MONDAY WILL BE AROUND 20 MPH
  WITH GUSTS TO 30 MPH.

* HUMIDITY...LOWEST HUMIDITIES THIS AFTERNOON WILL BE AROUND 25
  PERCENT. AFTERNOON HUMIDITY VALUES ON MONDAY WILL DROP TO 15 TO
  20 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT EXTREME FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND
WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT
WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT
OFFICE.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

TXZ091>095-100>107-115>123-129>133-141-041715-
/O.CON.KFWD.FW.A.0015.110905T1200Z-110906T0200Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-COMANCHE-
415 AM CDT SUN SEP 4 2011

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING
THROUGH MONDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR ALL
OF NORTH TEXAS...

* WIND...NORTH AROUND 20 MPH WITH GUSTS TO 30 MPH.

* HUMIDITY...12 TO 20 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

82/JLD
075 
WWUS84 KFWD 041707
RFWFWD

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
1207 PM CDT SUN SEP 4 2011

TXZ134-135-142>148-156>162-174-175-050115-
/O.CON.KFWD.FW.W.0023.000000T0000Z-110905T0100Z/
/O.CON.KFWD.FW.A.0015.110905T1200Z-110906T0200Z/
ELLIS-HENDERSON-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-FREESTONE-
ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-LEON-
MILAM-ROBERTSON-
1207 PM CDT SUN SEP 4 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING
FOR EXTREME GRASSLAND FIRE DANGER FOR LOCATIONS ALONG AND SOUTH 
OF A GOLDTHWAITE TO WAXAHACHIE TO ATHENS LINE...

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING
THROUGH MONDAY EVENING FOR EXTREME GRASSLAND FIRE DANGER FOR ALL
OF NORTH TEXAS...

* WIND...WINDS TODAY WILL BE NORTH AT 20 TO 30 MPH WITH GUSTS TO
  40 MPH. WIND SPEEDS ON MONDAY WILL BE AROUND 20 MPH WITH GUSTS
  TO 30 MPH.

* HUMIDITY...LOWEST HUMIDITIES THIS AFTERNOON WILL BE AROUND 25 
  PERCENT. AFTERNOON HUMIDITY VALUES ON MONDAY WILL DROP TO 15 
  TO 20 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT EXTREME FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND
WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT
WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT
OFFICE.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

TXZ091>095-100>107-115>123-129>133-141-050115-
/O.CON.KFWD.FW.A.0015.110905T1200Z-110906T0200Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-COMANCHE-
1207 PM CDT SUN SEP 4 2011

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING
THROUGH MONDAY EVENING FOR EXTREME GRASSLAND FIRE 
DANGER FOR ALL OF NORTH TEXAS...

* WIND...NORTH AROUND 20 MPH WITH GUSTS TO 30 MPH.

* HUMIDITY...12 TO 20 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

CAVANAUGH
603 
WWUS84 KFWD 041801 AAA
RFWFWD

URGENT - FIRE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
101 PM CDT SUN SEP 4 2011

TXZ105-107-118>123-133-050100-
/O.EXA.KFWD.FW.W.0023.000000T0000Z-110905T0100Z/
/O.CON.KFWD.FW.A.0015.110905T1200Z-110906T0200Z/
HUNT-HOPKINS-TARRANT-DALLAS-ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-
JOHNSON-
101 PM CDT SUN SEP 4 2011

...RED FLAG WARNING IN EFFECT UNTIL 8 PM CDT THIS EVENING FOR
GUSTY WINDS AND LOW HUMIDITY...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING
THROUGH MONDAY EVENING...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT UNTIL 8 PM CDT THIS EVENING. 

* WIND...NORTH WINDS 20 TO 30 MPH WITH GUSTS TO 35 MPH.

* HUMIDITY...30 TO 35 PERCENT.

* IMPACTS...NUMEROUS FIRES HAVE ALREADY BEEN REPORTED ACROSS NORTH
  TEXAS.  ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY.
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

TXZ134-135-142>148-156>162-174-175-050100-
/O.CON.KFWD.FW.W.0023.000000T0000Z-110905T0100Z/
/O.CON.KFWD.FW.A.0015.110905T1200Z-110906T0200Z/
ELLIS-HENDERSON-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-FREESTONE-
ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-LEON-
MILAM-ROBERTSON-
101 PM CDT SUN SEP 4 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING
FOR GUSTY WINDS AND LOW HUMIDITY...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING
THROUGH MONDAY EVENING...

* WIND...NORTH WINDS 20 TO 30 MPH WITH GUSTS TO 40 MPH. 

* HUMIDITY...20 TO 30 PERCENT TODAY. AROUND 15 PERCENT ON MONDAY.

* IMPACTS...NUMEROUS FIRES HAVE ALREADY BEEN REPORTED ACROSS NORTH
  TEXAS. ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY.
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT EXTREME FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND
WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT
WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT
OFFICE.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

TXZ091>095-100>104-106-115>117-129>132-141-050100-
/O.CON.KFWD.FW.A.0015.110905T1200Z-110906T0200Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
DELTA-STEPHENS-PALO PINTO-PARKER-EASTLAND-ERATH-HOOD-SOMERVELL-
COMANCHE-
101 PM CDT SUN SEP 4 2011

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING
THROUGH MONDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY...

* WIND...NORTH AROUND 20 MPH WITH GUSTS TO 30 MPH.

* HUMIDITY...12 TO 20 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

DUNN
194 
WWUS84 KFWD 050052
RFWFWD

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
752 PM CDT SUN SEP 4 2011

TXZ105-107-118>123-133>135-142>148-156>162-174-175-050900-
/O.EXP.KFWD.FW.W.0023.000000T0000Z-110905T0100Z/
/O.UPG.KFWD.FW.A.0015.110905T1200Z-110906T0200Z/
/O.NEW.KFWD.FW.W.0024.110905T1200Z-110906T0200Z/
HUNT-HOPKINS-TARRANT-DALLAS-ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-
JOHNSON-ELLIS-HENDERSON-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
752 PM CDT SUN SEP 4 2011

...RED FLAG WARNING IN EFFECT FROM 7 AM TO 9 PM CDT MONDAY FOR
GUSTY WINDS AND LOW HUMIDITY FOR ALL OF NORTH TEXAS...
...RED FLAG WARNING WILL EXPIRE AT 8 PM CDT THIS EVENING FOR
GUSTY WINDS AND LOW HUMIDITY FOR MOST OF NORTH TEXAS...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 7 AM TO 9 PM CDT MONDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

* WIND...NORTH AT 20 TO 30 MPH.

* HUMIDITY...DECREASING TO NEAR 15 TO 20 PERCENT ON MONDAY
  AFTERNOON.

* IMPACTS...ANY NEW FIRES THAT DEVELOP WILL SPREAD RAPIDLY.
  OUTDOOR BURNING IS NOT RECOMMENDED.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT EXTREME FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND
WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT
WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT
OFFICE.

&&

$$

TXZ091>095-100>104-106-115>117-129>132-141-050900-
/O.UPG.KFWD.FW.A.0015.110905T1200Z-110906T0200Z/
/O.NEW.KFWD.FW.W.0024.110905T1200Z-110906T0200Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
DELTA-STEPHENS-PALO PINTO-PARKER-EASTLAND-ERATH-HOOD-SOMERVELL-
COMANCHE-
752 PM CDT SUN SEP 4 2011

...RED FLAG WARNING IN EFFECT FROM 7 AM TO 9 PM CDT MONDAY FOR
GUSTY WINDS AND LOW HUMIDITY FOR ALL OF NORTH TEXAS...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 7 AM TO 9 PM CDT MONDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

* WIND...NORTH AT 20 TO 30 MPH.

* HUMIDITY...DECREASING TO NEAR 15 TO 20 PERCENT ON MONDAY
  AFTERNOON.

* IMPACTS...ANY NEW FIRES THAT DEVELOP WILL SPREAD RAPIDLY.
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT EXTREME FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND
WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT
WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT
OFFICE.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this red flag warning went out at Sep 3, 12:45 PM CDT, 2 hours 48 minutes earlier.

Area forecast discussion, Sep 3, 12:45 PM CDT, 2 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
1245 PM CDT SAT SEP 3 2011

.AVIATION...
VFR CONDITIONS THROUGH FORECAST PERIOD. MAIN CONCERN WILL BE
STRONG AFTERNOON WINDS. OTHERWISE...A FEW MID AND UPPER LEVEL
CLOUDS MAY INCREASE FROM THE EAST DUE TO TS LEE.

NORTHEAST WINDS BETWEEN 10 AND 15 MPH WILL PERSIST THROUGH THE
AFTERNOON. KACT WILL SEE SLIGHTLY STRONGER WIND SPEEDS DUE TO THE
INCREASED WIND FIELD OF TS LEE TO THE SOUTHEAST OF THE REGION.
STRONGER GUSTS WILL BE POSSIBLE FOR ALL HOWEVER WIND SPEEDS ARE
EXPECTED TO DIMINISH AFTER SUNSET.

A COLD FRONT IS EXPECTED TO PUSH THROUGH NORTH TEXAS SUNDAY
MORNING...CAUSING NORTHEAST WINDS TO BACK TO THE NORTH FOR ALL
LOCATIONS. WIND SPEEDS BEHIND THE FRONT WILL BEGIN TO INCREASE TO
NEAR 20 KNOTS WITH SOME STRONGER GUSTS.

27

&&

.PREV DISCUSSION... /ISSUED 440 AM CDT SAT SEP 3 2011/
ONE MORE DAY OF HIGH TEMPS NEAR THE CENTURY MARK BEFORE AN
UNSEASONABLY STRONG COLD FRONT BRINGS AN END TO OUR SUMMER
HEATWAVE. A MAJOR PATTERN SHIFT WITH AN UPPER LOW MEANDERING OVER
THE EASTERN HALF OF THE US WILL KEEP OUR PREVAILING FLOW OUT OF
THE NORTH THROUGH THE WEEK. THIS WILL RESULT IN SPECTACULARLY
PLEASANT WEATHER CONSIDERING THE HEAT WE HAVE ENDURED THE LAST
TWO MONTHS AND THE FACT THAT IT IS EARLY SEPTEMBER. UNFORTUNATELY
THERE WILL BE ESSENTIALLY NO CHANCE OF RAIN THROUGH THE WEEK WITH
WINDY AND DRY CONDITIONS ATTRIBUTING TO CRITICAL FIRE WEATHER
CONDITIONS TODAY THROUGH MONDAY.

TROPICAL STORM LEE WILL SLOWLY MOVE NORTHWARD INTO LOUISIANA OVER
THE NEXT COUPLE OF DAYS. THE SYSTEM WILL BE TOO FAR SOUTHEAST TO
PROVIDE ANY RAIN OR MOISTURE TO THE AREA. THE WIND FIELD AROUND
LEE WILL INTENSIFY AS THE PRESSURE GRADIENT TIGHTENS IN RESPONSE
TO THE APPROACHING SURFACE HIGH WITH OUR COLD FRONT. DIURNAL
MIXING TODAY WILL BRING NORTHEAST WINDS TO THE AREA...WITH SPEEDS
STRONGEST ACROSS THE SOUTHEAST ZONES WHERE THEY MAY APPROACH 20
MPH. RH VALUES WILL DIP BELOW 30 PERCENT THIS AFTERNOON...AND A
RED FLAG WARNING HAS BEEN ISSUED FOR THE SOUTHEAST ZONES. ELEVATED
FIRE DANGER EXPECTED ELSEWHERE.

NORTHERLY WINDS WILL BE ONGOING TONIGHT WELL AHEAD OF THE COLD
FRONT...AND FROPA TOMORROW WILL BE GRADUAL AND UNREMARKABLE WITH
WINDS INCREASING TO NEAR 20 MPH. AS A RESULT LOW LEVEL CONVERGENCE
ALONG THE FRONT WILL BE WEAK...AND THIS COMBINED WITH LIMITED
MOISTURE AND UNIMPRESSIVE LAPSE RATES MEANS RAIN CHANCES WILL BE
VERY LOW. WILL ONLY INCLUDE A MENTION OF ISOLATED LIGHT SHOWERS.
HUMIDITY WILL ACTUALLY INCREASE BEHIND THE FRONT TO 35 TO 40
PERCENT...WITH THE CRITICAL FIRE WEATHER CONDITIONS LIKELY ONLY
OCCURRING SOUTH OF I-20 IN THE EARLY AFTERNOON BEFORE FROPA.
CONSIDERED CANCELING THE NORTHERN HALF OF THE FIRE WEATHER WATCH
FOR SUNDAY...BUT THIS IS SOMETHING THAT CAN BE FINE TUNED LATER.

STRONG COLD ADVECTION SUNDAY NIGHT WILL BRING TEMPS INTO THE 50S
OVER THE NORTHERN ZONES AND 60S ELSEWHERE BY SUNRISE MONDAY.
DESPITE FULL SUNSHINE MONDAY...HIGHS WILL ONLY BE IN THE LOW TO
MID 80S. VERY DRY AIR WILL ALSO FILTER INTO THE AREA MONDAY WITH
DEWPOINTS DROPPING INTO THE 30S. STEEP LOW LEVEL LAPSE RATES
SHOULD ENSURE DEEP MIXING AND EXPECT WINDS TO RANGE BETWEEN 15 AND
25 MPH...WITH MODELS LIKELY UNDERESTIMATING SPEEDS. RH MONDAY
WILL BE BELOW 20 PERCENT AND THUS MONDAY LOOKS LIKE A DAY OF
VERY CRITICAL FIRE DANGER AREA WIDE.

WIND SPEEDS DIMINISH MONDAY NIGHT AND THE REMAINDER OF THE
FORECAST LOOKS TRANQUIL. DRY AIR WILL ENSURE OPTIMAL RADIATIONAL
COOLING WITH SEVERAL NIGHTS OF LOWS IN THE 50S IN OUTLYING AREAS
WITH 60S IN URBAN LOCATIONS. HIGHS WILL SLOWLY WARM EACH DAY AS
THE AIR MASS MODERATES AND EXPECT SOME LOW 90S TO GRADUALLY EXPAND
FROM SOUTH TO NORTH ACROSS THE CWA BY LATE WEEK. ALSO FORECAST
THIS WEEK...LOTS OF OPEN WINDOWS AND AIR CONDITIONERS GETTING
SOME WELL EARNED REST.

TR.92

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  99  77  93  62  83 /   0   0  10   5   0
WACO, TX             101  74  96  63  86 /   0   0  10  10   0
PARIS, TX             98  72  90  59  80 /   5   5  10   5   0
DENTON, TX            99  72  91  58  83 /   0   5  10   5   0
MCKINNEY, TX          99  73  92  59  81 /   0   0  10   5   0
DALLAS, TX            99  80  92  63  83 /   0   0  10   5   0
TERRELL, TX           99  73  94  62  82 /   0   5  10   5   0
CORSICANA, TX         99  74  96  63  85 /   5   5  10  10   0
TEMPLE, TX            99  71  98  64  87 /   0   0  10  10   0
MINERAL WELLS, TX    100  70  91  58  84 /   0   5  10   5   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FIRE WEATHER WATCH FROM SUNDAY MORNING THROUGH MONDAY EVENING
FOR TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175.

RED FLAG WARNING UNTIL 7 PM CDT THIS EVENING FOR TXZ135-146>148-
160>162-174-175.

&&

27/
Hazardous weather outlook, Sep 3, 4:51 AM CDT, 10 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
451 AM CDT SAT SEP 3 2011

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-041200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
451 AM CDT SAT SEP 3 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT.

A RED FLAG WARNING IS IN EFFECT THIS AFTERNOON ALONG AND SOUTH OF
A LINE FROM ATHENS TO CORSICANA TO CAMERON. HIGH FIRE WEATHER
DANGER IS EXPECTED ELSEWHERE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

A FIRE WEATHER WATCH IS IN EFFECT FOR ALL OF NORTH TEXAS ON
SUNDAY AND MONDAY DUE TO STRONG NORTH WINDS AND LOW RELATIVE
HUMIDITIES BEHIND A COLD FRONT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

82/JLD

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 3, 4:42 AM CDTRed Flag WarningFWDAnderson, Falls, Freestone, Henderson, Leon, Limestone and 3 more14 hr

Nearby

Red Flag Warnings in Texas, 2011Every red flag warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.